SciELO - Scientific Electronic Library Online

 
vol.13 número3Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular IntegralsSome Uniqueness Results On Meromorphic Functions Sharing Three Sets II índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

KUMAR SARAF, Ratnesh  y  CALDAS, Miguel. On Strongly Fβp-irresolute Mappings . Cubo [online]. 2011, vol.13, n.3, pp. 49-56. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000300003.

In this paper, we introduce a new class of mappings called strongly Fpp-irresolute mappings between fuzzy topological spaces. We obtain several characterizations of this class and study its properties and investigate the relationship with the known mappings.

Palabras llave : Fuzzy topological spaces; fuzzy p-open sets; fuzzy p-preirresolute maps; strongly fuzzy p-preirresolute maps..

        · resumen en Español     · texto en Inglés     · pdf en Inglés